# SDR 2002F00616

- Difficulty date: June 5, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N359EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600559
- Aircraft time: 948 hours, 756 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 65216411
- Condition: Cracked
- Location: Nlg
- Part time: 948 hours, 756 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN GEAR UPLOCK ACTUATOR HOOK BRACKET CRACKED AT ONE OF THE RIVET HOLES ATTACHING IT TO THE FORWARD WHEEL WELL WALL.
